Czechoslovak Mathematical Journal

, Volume 48, Issue 2, pp 321–327 | Cite as

A note on distributive double p-algebras

  • Hector Gramaglia
  • Diego Vaggione
Article
  • 18 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    M. E. Adams and R. Beazer: Congruence properties of distributive double p-algebras. Czechoslovak Math. J. 41(116) (1991), no. 2.Google Scholar
  2. [2]
    R. Balbes and P. Dwinger: Distributive Lattices. University of Missouri Press, Columbia, Missouri, 1974.Google Scholar
  3. [3]
    G. Grätzer: Universal Algebra. Van Nostrand, Princeton, 1968.Google Scholar
  4. [4]
    T. Katriňák: Subdirectly irreducible distributive double p-algebras. Algebra Universalis 10 (1980), 195–219.Google Scholar
  5. [5]
    H. Lakser: The structure of pseudo-complemented distributive lattices I: subdirect decomposition. Trans. Amer. Math. Soc. 156 (1971), 335–342.Google Scholar

Copyright information

© Mathematical Institute, Academy of Sciences of Czech Republic 1998

Authors and Affiliations

  • Hector Gramaglia
    • 1
  • Diego Vaggione
    • 1
  1. 1.Facultad de Matemática, Astronomía y Física (FAMAF), Universidad Nacional de Córdoba –Ciudad UniversitariaCórdobaArgentina

Personalised recommendations